Ticlopidine-induced hepatitis.
Аннотация
Ticlopidine is a commonly prescribed drug in cerebrovascular or cardiovascular diseases. Since the first introduction in 1970's, ticlopidine was shown to be a relatively safe drug. The adverse effects of ticlopidine were mainly bone marrow toxicity and elevation of liver function tests. Ticlopidine-induced hepatitis is rare and only 33 cases were reported in previous English literature. The 33 cases were mostly categorized in cholestatic liver injury; only 2 cases were hepatocellular. In Taiwan, a case of ticlopidine-induced cholestatic hepatitis was ever reported. Herein, we present another rare case of ticlopidine-induced hepatitis in Taiwan with the nature of hepatocellular injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.